# SDR COMA0860237

- Difficulty date: May 3, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 32,822 hours, 30,176 cycles
- System (JASC): 2140 · Heating System
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5314 - EN ROUTE FROM PWM TO CVG, C/B 1B8 POPPED (CARGO BAY HEATER).  EMERGENCY DECLARED AND A/C DIVERTED TO ALB AND LANDED SAFELY.  DUE TO ANIMAL IN CARGO BAY.  TRANSFERRED TO DMI LIST PER MEL 21-55-05-1.
